MathSciNet Relay Station
MathSciNet bibliographic data
MR2978912 60F15
Wang, Xuejun; Hu, Shuhe; Yang, Wenzhi Complete convergence for arrays of rowwise negatively orthant dependent random variables. Rev. R. Acad. Cienc. Exactas Fís. Nat. Ser. A Math. RACSAM 106 (2012), no. 2, 235–245.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement